Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 973613, 6 pages
http://dx.doi.org/10.1155/2015/973613
Research Article

Convolution Properties for Some Subclasses of Meromorphic Functions of Complex Order

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Science, Menofia University, Shebin El Kom 32511, Egypt

Received 3 June 2015; Accepted 5 July 2015

Academic Editor: Allan Peterson

Copyright © 2015 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Making use of the operator for functions of the form , which are analytic in the punctured unit disc and , we introduce two subclasses of meromorphic functions and investigate convolution properties, coefficient estimates, and containment properties for these subclasses.